Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1977, Volume 45, Issue 5

Disequilibrium Econometrics for Business Loans<1187:DEFBL>2.0.CO;2-R
p. 1187-1204

Jean-Jacques Laffont, Rene Garcia

We construct a monthly model of supply and demand for chartered banks' loans to business firms in Canada. Recent disequilibrium econometric methods are used to take into account possibilities of rationing.

Log In To View Full Content

Journal News